RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1966, Volume 10, Issue 5, Pages 3–47 (Mi mat406)  

Simple groups and simple Lie algebras

R. W. Carter


Full text: PDF file (2499 kB)

Original version in (translated by A. I. Kostrikin):
J. London Math. Soc., 1965, 40, 193–240

Bibliographic databases:

Citation: R. W. Carter, “Simple groups and simple Lie algebras”, Matematika, 10:5 (1966), 3–47; J. London Math. Soc., 40 (1965), 193–240

Citation in format AMSBIB
\Bibitem{Car66}
\by R.~W.~Carter
\paper Simple groups and simple Lie algebras
\jour Matematika
\yr 1966
\vol 10
\issue 5
\pages 3--47
\mathnet{http://mi.mathnet.ru/mat406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0174655}
\zmath{https://zbmath.org/?q=an:0232.20017}
\transl
\jour J. London Math. Soc.
\yr 1965
\vol 40
\pages 193--240


Linking options:
  • http://mi.mathnet.ru/eng/mat406
  • http://mi.mathnet.ru/eng/mat/v10/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:134
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020